# SDR SWIA201437776

- Difficulty date: April 29, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 30,632 hours, 24,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED ON RT SIDE OF ACFT BELOW WINDOW APPROXIMATELY FS430 AND STRINGER 15A.  DAMAGE IS ACTUALLY LOCATED BETWEEN FS409+96-FS409+112, STR 15R-STR 16R DENT MEASURES 3.0" L, 3.75"W, 0.066" D.  CUTOUT DAMAGED AREA ON FS409+96 -FS409+112, STR 15R-STR 16R AND APPLIED DOUBLER IAW SRM.
